# SDR SWAA2022111569820

- Difficulty date: November 11, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N559WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30249
- Aircraft time: 54,430 hours, 37,423 cycles
- System (JASC): 5241 · Galley Doors
- Part: Support Bracket
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SUPPORT BRACKET CRACKED ON PANEL 844DZ; AFT RH GALLEY SERVICE DOOR.   REMOVED AND REPLACED AFT SUPPORT BRACKET AND FASTENERS ON PANEL 844DZ IAW SRM 51-40-02.
